Alert archive / Kansas / River Flood Warnings in 2008
River Flood Warning 10, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 7, 2008, 3:17 AM CDT for Labette County, Kansas. It took effect at May 7, 2008, 9:49 PM CDT. It was in force for 68 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2008, 3:17 AM CDT (08:17 UTC)
- In effect from
- May 7, 2008, 9:49 PM CDT
- Expired
- May 10, 2008, 5:44 PM CDT
- In force
- 68 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
County Labette County, KS
The radar
The Tulsa radar (KINX), 115 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River at Oswego (OSWK1).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 7, 12:49 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 7, 12:49 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1249 AM CDT WED MAY 7 2008 .AVIATION...06Z TAF ISSUANCE NO REAL MAJOR CHANGES TO THIS TAF ISSUANCE. LATEST RADAR LOOP WAS SHOWING THE COOL FRONT CONTINUING TO SURGE SOUTHEAST THROUGH CENTRAL KANSAS. THIS BOUNDARY MAY APPROACH HUTCHINSON TOWARDS 08Z. MOISTURE TRANSPORT WILL CONTINUE TO PERSIST AHEAD OF THAT BOUNDARY WHICH MAY ALLOW FOR THE CEILINGS TO DROP INTO THE IFR CATEGORY ESPECIALLY AREAS NEAR THE BOUNDARY. SOUTHEAST KANSAS WILL SEE THE STORMS MOVE THROUGH BY 08Z WITH GENERALLY HEAVY RAINFALL ANTICIPATED. FRONT SHOULD BEGIN TO STALL OUT AS THE UPPER LEVEL WAVE BEGINS TO MOVE THROUGH OKLAHOMA TOMORROW. COX && .PREV DISCUSSION... /ISSUED 1137 PM CDT TUE MAY 6 2008/ UPDATE... AFTER COLLABORATING WITH SPC WE ARE SENDING OUT A QUICK UPDATE TO EXPAND OUR WATCH INTO SOUTHEAST KANSAS TO COVER THIS SQUALL LINE. THIS WATCH WILL BE IN EFFECT UNTIL 07Z. COX PREV DISCUSSION... /ISSUED 847 PM CDT TUE MAY 6 2008/ UPDATE... WE ARE ISSUING A QUICK UPDATE TO INCREASE POPS ACROSS SOUTH CENTRAL KANSAS THIS EVENING. LATEST RADAR LOOP WAS SHOWING THE MESOSCALE CONVECTIVE SYSTEM CONTINUING TO WEAKEN AS IT PROGRESSES ITS WAY THROUGH SOUTH CENTRAL KANSAS. THIS COMPLEX APPEARS TO BE MOVING INTO AN AREA OF WEAKER INSTABILITY/MARGINAL SHEAR AND WE SHOULD CONTINUE TO SEE THIS COMPLEX OF STORMS WEAKEN AS IT MOVES EAST. LATER TONIGHT WE WILL WATCH THE NEXT COMPLEX OF STORMS DEVELOPING ALONG THE FRONT AND MOVE TOWARDS CENTRAL KANSAS AFTER MIDNIGHT. THESE STORMS MAY ALSO REMAIN SEVERE AS IT MOVES INTO MOVES INTO BETTER INSTABILITY. COX PREV DISCUSSION... /ISSUED 652 PM CDT TUE MAY 6 2008/ AVIATION...00Z TAF ISSUANCE THE MAIN CONCERN THIS EVENING WILL BE TIMING OF WHEN THE CONVECTION WILL BE MOVE THROUGH THE TAF SITES. THE NEXT PROBLEM IS THE TIMING OF THE FRONT. LATEST RADAR LOOP WAS SHOWING QUITE A BIT OF CONVECTION CONTINUING TO BUILD EAST TOWARDS THE RUSSELL TAF SITE. THIS CONVECTION MAY ACTUALLY BUILD EAST TOWARDS SALINA AROUND 01Z. AS A RESULT...WE WENT AHEAD AND INSERTED SOME TEMPO GROUPS FOR THAT TIMEFRAME. LATER THIS EVENING. THE LOW LEVEL JET WILL CONTINUE TO INCREASE LATER THIS EVENING AND CAUSE MORE SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS SOUTH CENTRAL KANSAS. MEANWHILE...THE COLD FRONT WAS MOVING THROUGH SOUTHWEST NEBRASKA. BASED ON EXTRAPOLATION...WE MAY SEE THIS FRONT/SQUALL LINE REACH RUSSELL AROUND 07Z-08Z AND SALINA BETWEEN 08Z-09Z. THE CONVECTION SHOULD CONTINUE TO PROPAGATE INTO SOUTH CENTRAL AND SOUTHEAST KANSAS TOWARDS DAYBREAK. CEILINGS SHOULD ALSO LOWER AGAIN INTO THE MVFR CATEGORY (1-2KFT) AFTER 04Z WITH POSSIBLY IFR CEILINGS DEVELOPING AFTER 08Z. COX PREV DISCUSSION... /ISSUED 315 PM CDT TUE MAY 6 2008/ DISCUSSION... FORECAST CONCERNS... CONVECTIVE/SEVERE CHANCES/TRENDS TONIGHT...THEN HEAVY RAINFALL POTENTIAL WEDNESDAY. FOR TONIGHT...MAIN FOCUS FOR CONVECTION TO AFFECT THE FORECAST AREA ASSOCIATED WITH NORTHERN STREAM SHORTWAVE TROF...WHICH WILL SUPPORT MESO COMPLEX ACROSS NEBRASKA INTO NORTHERN KANSAS. THIS ACTIVITY LOOKS TO AFFECT PORTIONS OF CENTRAL KANSAS TOWARD OR AFTER MIDNIGHT. ANOTHER AREA OF CONVECTION MAY DEVELOP ACROSS SOUTHWEST KANSAS THIS EVENING...WHERE LATEST RUC/SPC MESO PAGE SHOWS NO CAP AND 2000 J/KG ML CAPES. OTHER PARAMETERS LOOK GOOD TO OUR WEST THIS EVENING FOR SEVERE STORMS/SUPERCELLS WITH LARGE HAIL. SOME OF THIS CONVECTION COULD AFFECT WESTERN PORTIONS OF CENTRAL/SOUTH CENTRAL KANSAS LATER THIS EVENING AS WELL. MAIN UPPER LOW WILL LIFT BODILY NORTHEAST ACROSS WEST TEXAS INTO OKLAHOMA ON WEDNESDAY. SOME CONVECTION POSSIBLE IN THE MORNING LINGERING FROM POTENTIAL MESOSCALE COMPLEX ACROSS EASTERN KANSAS. OTHERWISE...THE NAM/WRF/GFS ALL SUPPORT HEAVY RAINFALL SIGNAL ACROSS SOUTHEAST KANSAS INTO THE AFTERNOON AND EARLY EVENING. RATHER WIDESPREAD CONVECTION WITH EMBEDDED HEAVIER RAINFALL TO FOCUS ALONG AND JUST NORTH OF SOUTHWARD SAGGING SURFACE/LOW LEVEL BOUNDARY WHERE ELEVATED MOISTURE WILL REMAIN COINCIDENT WITH AREA OF MID LEVEL CONVERGENCE AND UPPER DIVERGENCE TO THE NORTH OF EJECTING UPPER LOW. HAVE CONTEMPLATED A FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL/SOUTHEAST KANSAS FOR WEDNESDAY INTO WEDNESDAY EVENING...THOUGH CONSENSUS WAS TO HOLD OFF FOR NOW SINCE IT IS MAINLY A 2ND/EARLY 3RD PERIOD EVENT...AND TIME FOR CONFIDENCE BUILDING WITH ANOTHER MODEL RUN THIS EVENING. THE WEDNESDAY CONVECTION AND CLOUDS EXPECTED TO KEEP DIURNAL TEMPERATURE RECOVERY IN CHECK AND WILL STAY CLOSE TO GOING FORECAST AROUND 70F FOR MAXS. WEATHER PATTERN LOOKS RATHER ACTIVE THRU THE END OF THE WEEK WITH PERIODIC SHORTWAVES IN THE WEST-NORTHWEST FLOW ALOFT TO AFFECT THE AREA. THE FIRST OF SUCH FEATURES TO RIPPLE THRU ON THURSDAY NIGHT...WITH SECOND SUCH WAVE ON FRIDAY NIGHT. CURRENT TIMING/TRENDS WOULD SUGGEST MUCH OF THIS ACTIVITY WOULD BE OF THE OVERNIGHT/EARLY MORNING VARIETY...SO WILL GENERALLY KEEP DAYTIME PERIODS OF THURSDAY AND FRIDAY DRY FOR NOW. IN THE OUTER PERIODS...THE ECMWF AND GFS SHOW A MORE VIGOROUS TROF TO DROP SOUTHEAST ACROSS THE CENTRAL PLAINS OVER THE WEEKEND...WITH BEST CHANCES FOR PRECIP PROBABLY ON SATURDAY. RATHER MODEST CONFIDENCE AT BEST FOR NEXT MONDAY AND TUESDAY...WITH PERHAPS SLIGHT POTENTIAL FOR ANOTHER SHOT AT CONVECTION BY TUESDAY. FOR THE OUTER PERIODS GENERALLY STAYED CLOSE TO THE HPC GUIDANCE. DARMOFAL AVIATION... 18Z TAFS...CHANCES FOR THUNDERSTORMS INCREASE THROUGH THE AFTERNOON AND ESPECIALLY IN THE EVENING HOURS. CENTRAL KS SITES WILL BE AFFECTED FIRST...WITH THE THUNDERSTORMS DEVELOPING INTO A LINE OF STORMS AND MOVING SOUTHEAST THROUGH THE AREA OVERNIGHT. CEILINGS COULD DROP BELOW 1000 FEET AFTER 06Z TONIGHT. SCHRECK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 53 75 54 77 / 60 10 20 10 HUTCHINSON 51 75 53 76 / 40 10 20 10 NEWTON 51 73 53 76 / 50 10 20 10 ELDORADO 52 74 54 76 / 60 10 20 10 WINFIELD-KWLD 55 76 56 78 / 70 10 20 10 RUSSELL 47 74 52 76 / 20 10 20 10 GREAT BEND 48 75 52 76 / 30 10 20 10 SALINA 49 73 52 76 / 30 10 20 10 MCPHERSON 50 74 53 76 / 40 10 20 10 COFFEYVILLE 57 75 54 77 / 80 20 20 10 CHANUTE 55 73 53 76 / 80 10 20 10 IOLA 54 73 52 76 / 70 10 20 10 PARSONS-KPPF 56 74 53 76 / 80 20 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 7, 1:38 AM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 138 AM CDT WED MAY 7 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-072100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 138 AM CDT WED MAY 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...OVERNIGHT A COLD FRONT WILL CONTINUE TO SURGE SOUTHEAST ACROSS CENTRAL AND SOUTH CENTRAL KANSAS OVERNIGHT AND PRODUCE MORE SCATTERED STRONG STORMS. THE MAIN THREAT WITH THESE STORMS WILL BE SMALL HAIL UP TO DIME SIZE...WIND GUSTS UP TO 50 MPH AND HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME QUITE NUMEROUS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS DURING THE DAY...CONTINUING ACROSS SOUTHEAST KANSAS DURING THE EVENING. LOCALLY HEAVY RAINFALL AND MINOR LOW-LAND FLOODING WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. A FEW STRONG STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...WITH HAIL UP TO PENNY SIZE. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ON THURSDAY NIGHT...WITH CHANCES AGAIN FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT. A FEW STRONG STORMS CANNOT BE RULED OUT DURING THESE TIMES FOR THE END OF THE WEEK. CHECK BACK FOR LATER FORECASTS AND OUTLOOKS ON THE POTENTIAL FOR ANY SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX/KED
In the hours before
Local storm report, May 6, 11:13 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1113 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TSTM WND GST ROSE HILL 37.57N 97.13W
05/06/2008 E55 MPH BUTLER KS EMERGENCY MNGR
ESTIMATED 50 TO 55 MPH WINDS.
&&
ADKSpecial weather statement, May 6, 11:47 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1147 PM CDT TUE MAY 6 2008 KSZ032-047-070515- BARTON-RUSSELL- 1147 PM CDT TUE MAY 6 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON AND RUSSELL COUNTIES... AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF GALATIA...OR 17 MILES SOUTHWEST OF RUSSELL...AND MOVING EAST AT 31 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. KETCHAM
Special weather statement, May 6, 11:54 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1154 PM CDT TUE MAY 6 2008 KSZ070-094-098-070545- CHAUTAUQUA-ELK-GREENWOOD- 1154 PM CDT TUE MAY 6 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA...ELK AND GREENWOOD COUNTIES... AT 1152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF CASSODAY...TO 8 MILES NORTHEAST OF LATHAM TO 7 MILES SOUTH OF LATHAM...AND MOVING EAST AT 34 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. JAKUB
Special weather statement, May 7, 12:28 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1228 AM CDT WED MAY 7 2008 KSZ071-095-070600- WILSON-WOODSON- 1228 AM CDT WED MAY 7 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR WILSON AND WOODSON COUNTIES... AT 1223 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAMILTON TO TORONTO TO 8 MILES EAST OF HOWARD...AND MOVING EAST AT 53 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. KETCHAM
Local storm report, May 7, 12:29 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1229 AM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND DMG WEST WICHITA 37.69N 97.46W
05/06/2008 SEDGWICK KS NWS EMPLOYEE
FOUR TO FIVE INCH DIAMETER TREE LIMBS WERE DOWNED ON
MAIZE ROAD BETWEEN KELLOGG AND MAPLE.
&&
ADKLocal storm report, May 7, 1:07 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
107 AM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST OLMITZ 38.52N 98.94W
05/06/2008 E60.00 MPH BARTON KS TRAINED SPOTTER
0712 PM TSTM WND GST 7 WNW GREAT BEND 38.40N 98.93W
05/06/2008 E60.00 MPH BARTON KS TRAINED SPOTTER
0714 PM TSTM WND GST 6 WSW GREAT BEND 38.33N 98.91W
05/06/2008 E70.00 MPH BARTON KS TRAINED SPOTTER
0725 PM HAIL GREAT BEND 38.36N 98.81W
05/06/2008 E0.88 INCH BARTON KS TRAINED SPOTTER
MEASURED 55 MPH WINDS OCCURRED WITH THE HAIL.
0725 PM TSTM WND GST GREAT BEND 38.36N 98.81W
05/06/2008 M55.00 MPH BARTON KS TRAINED SPOTTER
NICKEL SIZED HAIL OCCURRED WITH THE WIND.
0747 PM TSTM WND GST ELLINWOOD 38.36N 98.58W
05/06/2008 E60.00 MPH BARTON KS TRAINED SPOTTER
0754 PM TSTM WND GST 3 E ELLINWOOD 38.36N 98.53W
05/06/2008 E65.00 MPH BARTON KS TRAINED SPOTTER
0806 PM TSTM WND GST 8 NE SYLVIA 38.06N 98.32W
05/06/2008 E60.00 MPH RENO KS TRAINED SPOTTER
0825 PM TSTM WND DMG STERLING 38.21N 98.21W
05/06/2008 RICE KS TRAINED SPOTTER
TREE LIMBS DOWNED. WINDS OF 50 TO 60 MPH. SMALL HAIL ALSO
WITH STORM.
1010 PM TSTM WND GST 2 SE HUTCHINSON 38.04N 97.89W
05/06/2008 M69.00 MPH RENO KS BROADCAST MEDIA
MEASURED NEAR THE INTERSECTION OF YODER ROAD AND HIGHWAY
50. REPORT COURTESY OF KAKE TV.
1016 PM HAIL 5 E KINGMAN 37.65N 98.02W
05/06/2008 E1.00 INCH KINGMAN KS LAW ENFORCEMENT
REPORTED ALONG HIGHWAY 54 AT GALESBURG EXIT.
1025 PM HAIL 2 N CHENEY 37.66N 97.78W
05/06/2008 E0.75 INCH SEDGWICK KS TRAINED SPOTTER
OCCURRED ALONG WITH 45 MPH WINDS.
1027 PM TSTM WND GST 5 SSW MT VERNON 37.66N 97.88W
05/06/2008 E60.00 MPH KINGMAN KS TRAINED SPOTTER
ALSO PEA SIZED HAIL.
1041 PM TSTM WND GST N COLWICH 37.78N 97.54W
05/06/2008 E60.00 MPH SEDGWICK KS BROADCAST MEDIA
FROM KFDI MOBILE SPOTTER
1042 PM TSTM WND GST 1 W MOUNT HOPE 37.87N 97.68W
05/06/2008 M67.00 MPH SEDGWICK KS BROADCAST MEDIA
AT 215TH AND K96. FROM KAKE-TV
1043 PM TSTM WND DMG WEST WICHITA 37.69N 97.46W
05/06/2008 SEDGWICK KS NWS EMPLOYEE
FOUR TO FIVE INCH DIAMETER TREE LIMBS WERE DOWNED ON
MAIZE ROAD BETWEEN KELLOGG AND MAPLE.
1045 PM TSTM WND GST 1 W WEST WICHITA 37.69N 97.48W
05/06/2008 E60.00 MPH SEDGWICK KS TRAINED SPOTTER
1047 PM TSTM WND GST WICHITA MID CONTINENT A 37.66N 97.44W
05/06/2008 E50.00 MPH SEDGWICK KS NWS EMPLOYEE
A FEW BRIEF GUSTS TO 50 MPH AT THE NATIONAL WEATHER
SERVICE OFFICE.
1047 PM HAIL 8 SW VIOLA 37.40N 97.75W
05/06/2008 E0.75 INCH SUMNER KS TRAINED SPOTTER
1055 PM TSTM WND GST 2 NW DOWNTOWN WICHITA 37.71N 97.37W
05/06/2008 E60.00 MPH SEDGWICK KS TRAINED SPOTTER
A FEW GUSTS REACHED 60 MPH, BUT THE WIND WAS SUSTAINED AT
40 TO 50 MPH.
1055 PM TSTM WND GST 3 NNW WEST WICHITA 37.72N 97.48W
05/06/2008 E60.00 MPH SEDGWICK KS TRAINED SPOTTER
ALSO PEA SIZED HAIL.
1058 PM TSTM WND GST 2 SW PARK CITY 37.78N 97.35W
05/06/2008 E60.00 MPH SEDGWICK KS NWS EMPLOYEE
A FEW GUSTS REACHED 60 MPH, BUT THE WIND WAS SUSTAINED AT
40 TO 50 MPH.
1113 PM TSTM WND GST ROSE HILL 37.57N 97.13W
05/06/2008 E55.00 MPH BUTLER KS EMERGENCY MNGR
ESTIMATED 50 TO 55 MPH WINDS.
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:03 PM CDT | Tornado Warning | ICT | Barton | 57 min |
| May 6, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 60 min |
| May 6, 8:11 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 34 min |
| May 6, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 60 min |
| May 6, 10:32 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick, Sumner | 58 min |
| May 6, 11:01 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 59 min |
| May 7, 1:27 AM CDT | Areal Flood Warning | ICT | Barton, Russell | 5 hr |
| May 7, 3:17 AM CDT | River Flood Warning | ICT | Allen, Neosho | 18 hr |
| May 7, 3:17 AM CDT | River Flood Warning | ICT | Neosho | 31 hr |
| May 7, 3:17 AM CDT | River Flood Warning | ICT | Labette, Neosho | 65 hr |
| May 7, 4:01 AM CDT | Flood Watch | ICT | Allen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more | 23 hr |
| May 7, 5:19 AM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 56 min |
| May 7, 9:21 AM CDT | Areal Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 6 hr |
| May 7, 9:41 AM CDT | River Flood Warning | ICT | Sumner | 5 hr |
| May 7, 1:22 PM CDT | Areal Flood Warning | ICT | Labette | 6 hr |
| May 7, 2:47 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 12 hr |
| May 7, 2:47 PM CDT | River Flood Warning | ICT | Montgomery | 7 hr |
| May 7, 3:54 PM CDT | River Flood Warning | ICT | Allen | 5 hr |
Nearby
River Flood Warnings in Kansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.